# SDR UALA2012070903652

- Difficulty date: July 6, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 79,234 hours, 23,046 cycles
- Engine: Pwa PW2037
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 33990046U2
- Part serial: 220
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE 14TH STAGE HPC UNIT FAILED TEST.  REMOVED AND REPLACED NEW SERVICEABLE HPC FOR NR 2 ENGINE ON NR 9975046.
